Illinois Journal of Mathematics

On Dirichlet $L$-functions and the index of visible points

Emre Alkan,Andrew H. Ledoan, and Alexandru Zaharescu

Full-text: Open access

Abstract

We investigate the value distribution of the index of visible points with congruence constraints by estimating all moments of the index twisted by an arbitrary Dirichlet character with respect to a fixed modulus.

Article information

Source
Illinois J. Math. Volume 51, Number 2 (2007), 455-477.

Dates
First available: 13 November 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1258138424

Mathematical Reviews number (MathSciNet)
MR2342669

Zentralblatt MATH identifier
05197691

Subjects
Primary: 11N37: Asymptotic results on arithmetic functions
Secondary: 11B57: Farey sequences; the sequences ${1^k, 2^k, \cdots}$ 11M06: $\zeta (s)$ and $L(s, \chi)$

Citation

Alkan, Emre; Ledoan, Andrew H.; Zaharescu, Alexandru. On Dirichlet $L$-functions and the index of visible points. Illinois Journal of Mathematics 51 (2007), no. 2, 455--477. http://projecteuclid.org/euclid.ijm/1258138424.


Export citation